Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 227, NWS Birmingham, AL

July 5, 2012Shelby County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 8:01 PM CDT for Shelby County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 8:01 PM CDT (01:01 UTC)
Expired
Jul 5, 2012, 8:30 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Shelby County, AL

The radar

The Birmingham radar (KBMX), 17 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:14 PM CDTTSTM WND DMGPelham, ALPOWER LINES DOWN ON KELLY DRIVE IN PELHAM.
Jul 5, 8:25 PM CDTTSTM WND DMGCalera, AL2 LARGE TREES DOWN IN DRIVEWAY IN CITY LIMITS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2090 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS54 KBMX 060101
SVRBMX
ALC117-060130-
/O.NEW.KBMX.SV.W.0227.120706T0101Z-120706T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SHELBY COUNTY IN ALABAMA...

* UNTIL 830 PM CDT

* AT 801 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PELHAM TO COLUMBIANA...AND MOVING
  SOUTHWEST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIANA...HELENA...ALABASTER...CALERA...SHELBY COUNTY AIRPORT...
  MAYLENE...AMERICAN VILLAGE AND JOE TUCKER PARK.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 247...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3326 8648 3320 8648 3318 8651 3315 8648
      3311 8648 3309 8651 3303 8652 3302 8655
      3306 8660 3305 8662 3307 8662 3307 8676
      3317 8698 3336 8679
TIME...MOT...LOC 0101Z 036DEG 14KT 3326 8674 3322 8665

$$

75
2 follow-up statements
355 
WWUS54 KBMX 060114
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT THU JUL 5 2012

ALC117-060130-
/O.CON.KBMX.SV.W.0227.000000T0000Z-120706T0130Z/
SHELBY AL-
814 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SHELBY COUNTY UNTIL 830 PM CDT...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHELBY COUNTY AIRPORT TO
COLUMBIANA...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  CALERA...SHELBY COUNTY AIRPORT...MAYLENE...AMERICAN VILLAGE...
  SAGINAW...SILURIA...ALABASTER VETERANS PARK...DOGWOOD AND PEA
  RIDGE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 228 THROUGH 242...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3333 8680 3321 8652 3307 8663 3307 8676
      3315 8695
TIME...MOT...LOC 0114Z 036DEG 14KT 3321 8677 3317 8668

$$

75
842 
WWUS54 KBMX 060125
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
825 PM CDT THU JUL 5 2012

ALC117-060135-
/O.EXP.KBMX.SV.W.0227.000000T0000Z-120706T0130Z/
SHELBY AL-
825 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHELBY COUNTY WILL
EXPIRE AT 830 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER GUSTY WINDS AND FREQUENT LIGHTNING ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3333 8680 3321 8652 3307 8663 3307 8676
      3315 8695
TIME...MOT...LOC 0125Z 036DEG 14KT 3317 8679 3313 8670

$$

75

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:45 PM CDT, 16 minutes earlier.

Area forecast discussion, Jul 5, 7:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CDT THU JUL 5 2012

.UPDATE...
AVIATION.

&&

.DISCUSSION...

FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS
HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM
WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND
DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR
NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER
IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS
GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS
WILL BE MORE ISOLATED.

THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT
WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED
BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH
THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL
EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST
CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT
STILL AROUND/SOMEWHAT ABOVE NORMAL.

BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE
MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST
OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT
LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

MAINLY DIURNALLY DRIVEN THUNDERSTORMS...COMBINED WITH COLD POOL
INTERACTIONS...HAVE PRODUCED SOME STRONG TO SEVERE STORMS ACROSS THE
AREA. THESE STORMS ARE SLOWLY PROPAGATING SOUTH SOUTHWEST. EXPECT
MUCH OF THIS ACTIVITY TO LOSE COVERAGE AND INTENSITY BETWEEN 10 AND
MIDNIGHT. AN MCS ACROSS TENNESSEE HAS BEEN SLOWLY LOSING INTENSITY
THE PAST HOUR OR SO BUT STILL REMAINS FAIRLY STRONG. WILL WATCH FOR
THIS ACTIVITY TO MOVE INTO PARTS OF NORTH CENTRAL ALABAMA IN THE
NEXT FEW HOURS. ONCE AGAIN...EXPECT THIS ACTIVITY TO SLOWLY LOSE
INTENSITY. MENTION TEMPO/VCTS FOR MOST LOCATIONS THROUGH 04Z.
EXPECTED SCATTERED THUNDERSTORMS AGAIN TOMORROW BIB DID NOT MENTION
ANYTHING JUST YET. HAVE KEPT PATCHY MVFR VIS FOR THE NORMAL PROBLEM
TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY DEPEND ON WHERE
THE THUNDERSTORMS DEVELOP AND MOVE. RAIN AREAS WILL MOST LIKELY HAVE
A BETTER CHANCE OF RESTRICTIONS.

75

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  96  74  94  74 /  50  30  20  20  20
ANNISTON    74  94  73  92  73 /  50  30  20  20  20
BIRMINGHAM  76  96  75  94  75 /  50  30  20  20  20
TUSCALOOSA  76  97  75  95  74 /  40  30  20  20  20
CALERA      75  95  75  94  74 /  40  30  20  20  20
AUBURN      75  93  74  94  74 /  40  30  20  20  20
MONTGOMERY  75  93  74  93  74 /  40  30  20  20  20
TROY        73  91  72  92  72 /  40  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 5, 7:42 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CDT THU JUL 5 2012

ALZ011>015-017>050-070045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
742 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR
ALL OF CENTRAL ALABAMA. THE STORMS WILL LOSE SOME INTENSITY
BETWEEN 10 AND MIDNIGHT. THE MAIN THREATS FROM THESE STORMS WILL
BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Jul 5, 7:14 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 PM CDT THU JUL 5 2012

ALZ025-060100-
SHELBY AL-
714 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
800 PM CDT...

AT 713 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR CALERA...MOVING WEST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CALERA...
  MONTEVALLO...
  SHELBY COUNTY AIRPORT...
  AMERICAN VILLAGE...
  UNIVERSITY OF MONTEVALLO...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3324 8666 3307 8661 3307 8688 3305 8689
      3306 8692 3308 8695 3310 8696 3310 8697
      3316 8697 3316 8699 3322 8700
TIME...MOT...LOC 0014Z 079DEG 6KT 3314 8674

MA
Local storm report, Jul 5, 7:28 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
728 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 SE CLANTON            32.82N 86.61W
07/05/2012  E1.75 INCH       CHILTON            AL   PUBLIC

            GOLF BALL SIZE HAIL AT THE WALMART IN CLANTON.

&&

GRANTHAM
Special weather statement, Jul 5, 7:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 PM CDT THU JUL 5 2012

ALZ020-060130-
CHEROKEE AL-
748 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHEROKEE COUNTY UNTIL
830 PM CDT...

AT 746 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHEAST OF CEDAR BLUFF...MOVING SOUTHWEST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRE MUNICIPAL AIRPORT...
  CENTRE...
  WEISS LAKE...
  MOSHAT...
  TENNALA...

&&

LAT...LON 3428 8554 3418 8543 3413 8542 3396 8562
      3397 8574 3400 8574 3409 8580 3413 8579
TIME...MOT...LOC 0048Z 049DEG 15KT 3416 8555

MA
Special weather statement, Jul 5, 7:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT THU JUL 5 2012

ALZ025-027-035-036-060130-
CHILTON AL-COOSA AL-SHELBY AL-TALLADEGA AL-
751 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...CENTRAL
SHELBY...WESTERN COOSA AND NORTHERN CHILTON COUNTIES UNTIL 830 PM
CDT...

AT 746 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALABASTER TO COLUMBIANA TO
WILSONVILLE TO FAYETTEVILLE...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLADEGA SPRINGS...
  COLUMBIANA...
  CALERA...
  WEOGUFKA...
  MONTEVALLO...

&&

LAT...LON 3283 8630 3294 8651 3298 8661 3302 8688
      3331 8683 3331 8658 3327 8648 3316 8627
TIME...MOT...LOC 0051Z 005DEG 9KT 3324 8676 3322 8659
          3318 8648 3312 8637

MA
Local storm report, Jul 5, 7:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
752 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     3 S NOTASULGA           32.52N 85.68W
07/05/2012                   MACON              AL   FIRE DEPT/RESCUE

            POWERLINE DOWN AT THE INTERSECTION OF PISTOL RANGE RD AND
            HIGHWAY 81 SOUTH OF NOTASULGA.

&&

GRANTHAM
Local storm report, Jul 5, 8:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
801 PM CDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 SSW VINCENT           33.37N 86.42W
07/05/2012  E1.00 INCH       SHELBY             AL   PUBLIC

            QUARTER SIZE HAIL IN VINCENT.

&&

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jul 5, 7:15 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton45 min
Jul 5, 7:27 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega22 min
Jul 5, 7:48 PM CDTSpecial Weather StatementBMXCherokee42 min
Jul 5, 7:51 PM CDTSpecial Weather StatementBMXShelby39 min
Jul 5, 8:04 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton41 min
Jul 5, 8:11 PM CDTSpecial Weather StatementBMXCherokee, Cleburne34 min
Jul 5, 8:22 PM CDTSevere Thunderstorm WarningBMXCherokee23 min
Jul 5, 8:35 PM CDTSpecial Weather StatementBMXChilton, Coosa40 min
Jul 5, 8:40 PM CDTSpecial Weather StatementBMXAutauga, Dallas50 min
Jul 5, 8:47 PM CDTSpecial Weather StatementBMXCalhoun, Cleburne, Etowah28 min
Jul 5, 8:54 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah51 min
Jul 5, 9:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair38 min
Jul 5, 9:32 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair28 min
Jul 5, 9:35 PM CDTSpecial Weather StatementBMXDallas, Marengo40 min
Jul 5, 9:36 PM CDTSevere Thunderstorm WarningBMXMontgomery39 min
Jul 5, 9:52 PM CDTSpecial Weather StatementBMXSt. Clair, Talladega38 min
Jul 5, 9:58 PM CDTSpecial Weather StatementBMXWinston47 min
Jul 5, 10:01 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair29 min
Jul 5, 10:06 PM CDTSevere Thunderstorm WarningBMXMarion, Winston39 min
Jul 5, 10:10 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Jul 5, 10:17 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jul 5, 10:23 PM CDTSpecial Weather StatementBMXMarengo52 min
Jul 5, 10:44 PM CDTSevere Thunderstorm WarningBMXMarion, Winston61 min
Jul 5, 11:11 PM CDTSpecial Weather StatementBMXWalker34 min
Jul 5, 11:15 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar60 min
Jul 5, 11:32 PM CDTSpecial Weather StatementBMXRussell43 min
Jul 6, 12:14 AM CDTSevere Thunderstorm WarningBMXLamar, Pickens46 min
Jul 6, 12:17 AM CDTSpecial Weather StatementBMXBarbour, Russell43 min
Jul 6, 12:30 AM CDTSevere Thunderstorm WarningBMXBarbour45 min
Jul 6, 1:01 AM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jul 6, 1:44 AM CDTSpecial Weather StatementBMXBarbour46 min
Jul 6, 3:02 PM CDTSevere Thunderstorm WarningBMXMarion28 min
Jul 6, 3:29 PM CDTSpecial Weather StatementBMXMarion46 min
Jul 6, 3:35 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 6, 3:37 PM CDTSevere Thunderstorm WarningBMXMarion38 min
Jul 6, 3:47 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 3:53 PM CDTSpecial Weather StatementBMXLamar52 min
Jul 6, 3:58 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Jul 6, 4:22 PM CDTSpecial Weather StatementBMXWinston38 min
Jul 6, 4:27 PM CDTSpecial Weather StatementBMXFayette48 min
Jul 6, 4:32 PM CDTSpecial Weather StatementBMXGreene43 min
Jul 6, 4:48 PM CDTSpecial Weather StatementBMXPickens42 min
Jul 6, 5:00 PM CDTSpecial Weather StatementBMXLamar45 min
Jul 6, 5:28 PM CDTSpecial Weather StatementBMXPickens47 min
Jul 6, 5:38 PM CDTSpecial Weather StatementBMXGreene, Hale52 min
Jul 6, 6:27 PM CDTSpecial Weather StatementBMXPickens48 min
Jul 6, 6:39 PM CDTSpecial Weather StatementBMXTuscaloosa51 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.